PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 131 | 1 | 63-71
Tytuł artykułu

On operators satisfying the Rockland condition

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a homogeneous Lie group. We prove that for every closed, homogeneous subset Γ of G* which is invariant under the coadjoint action, there exists a regular kernel P such that P goes to 0 in any representation from Γ and P satisfies the Rockland condition outside Γ. We prove a subelliptic estimate as an application.
Słowa kluczowe
Czasopismo
Rocznik
Tom
131
Numer
1
Strony
63-71
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-09-26
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland, hebisch@math.uni.wroc.pl
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] I. D. Brown, Dual topology of a nilpotent Lie group, Ann. Sci. École Norm. Sup. 6 (1973), 407-411.
  • [2] M. Christ, D. Geller, P. Głowacki and L. Pollin, Pseudodifferential operators on groups with dilations, Duke Math. J. 68 (1992), 31-65.
  • [3] R. Coifman et G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Math. 242, Springer, Berlin, 1971.
  • [4] R. Coifman et G. Weiss, Transference Methods in Analysis, CBMS Regional Conf. Ser. in Math. 31, Amer. Math. Soc., Providence, 1977.
  • [5] J. Dziuba/nski, A remark on a Marcinkiewicz-Hörmander multiplier theorem for some non-differential convolution operators, Colloq. Math. 58 (1989), 77-83.
  • [6] G. B. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, Princeton Univ. Press, 1982.
  • [7] P. Głowacki, Stable semi-groups of measures as commutative approximate identities on non-graded homogeneous groups, Invent. Math. 83 (1986), 557-582.
  • [8] P. Głowacki, The inversion problem for singular integral operators on homogeneous groups, Studia Math. 87 (1987), 53-69.
  • [9] P. Głowacki, The Rockland condition for nondifferential convolution operators, Duke Math. J. 58 (1989), 371-395.
  • [10] P. Głowacki, The Rockland condition for nondifferential convolution operators II, Studia Math. 98 (1991), 99-114.
  • [11] B. Helffer et J. Nourrigat, Caractérisation des opérateurs hypoelliptiques homogènes invariants à gauche sur un groupe gradué, Comm. Partial Differential Equations 3 (1978), 889-958.
  • [12] A. Hulanicki and J. W. Jenkins, Nilpotent Lie groups and summability of eigenfunction expansions of Schrödinger operators, Studia Math. 80 (1984), 235-244.
  • [13] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspekhi Mat. Nauk 17 (4) (1962), 57-110 (in Russian).
  • [14] J. Nourrigat, Inégalités $L^2$ et représentations de groupes nilpotents, J. Funct. Anal. 74 (1987), 300-327.
  • [15] J. Nourrigat, $L^2$ inequalities and representations of nilpotent groups, C.I.M.P.A. School of Harmonic Analysis, Wuhan, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv131i1p63bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.